# SDR ASAA2022040437888

- Difficulty date: April 4, 2022
- Submitted: April 6, 2022
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 57,208 hours, 17,013 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Part number: 4082260939
- Part serial: 98031336
- Condition: Faulty
- Location: Flight Deck
- Part time: 61,285 hours, 27,879 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT OF SEA @1000' COMMAND BARS ON BOTH CA & FO ALTITUDE DISPLAYS DISAPPEARED & LNAV AND VNAV ON MCP WERE UNABLE TO RESELECT. NO MCP MODES WERE SELECTABLE. UPON RESETTING MCP ALTITUDE SELECTOR TO HIGHER ALTITUDE, THE ALTITUDE WINDOW TWICE INDICATED 50,000', BEFORE RESUMING NORMAL ALTITUDE OPS. FO HEADING BUG REMAINED STUCK ENTIRE TIMES, CA HEADING BUG OPS NORMAL. COMPLETED QRH PROCEDURE FOR MODE CONTROL PANEL LOCKUP - PULLED AND RESET AFCS MCP DC1 & DC2 C/B(S). NO EFFECT NOTED. CA COMMAND BARS FOR HDG SEL & VNAV OPS NORMAL. F/OS COMMAND BARS NOT DISPLAYED. ALTITUDE ALERT FUNCTIONED NORMALLY. GROUNDED - YES. DIVERSION TIME 71 MINUTES. DFCS FFR SHOWS BOTH CH MSG 22-11607 & 22-11627. REMOVED & REPLACED MCP REF B737-800 AMM 22-11-34, INSTALLATION & LLM TESTS PASS.
